MAUDE Adverse Event Report: FIRST PICC S/L 18GA (4F) 1.35MM X 65CM

FIRST PICC S/L 18GA (4F) 1.35MM X 65CM
Model Number 384157
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is expected to return for evaluation.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
Picc implantation was performed for the patient on june 22, and fluid leakage was found on july 31.
 
Additional Manufacturer Narrative
One catheter was returned for review and leakage was confirmed just below the inverted triangle beneath the securement disc.Careful handling is required during the procedure as not to cause damage to the soft silicone catheter.The ifu warns users: do not use hemostats or clamps on catheter or hub connection.Never use catheter for high-pressure injection.Syringes smaller than 10 ml and mechanical high-pressure injectors can generate pressures capable of rupturing the catheter.Never use force to flush the catheter if resistance is met.Solutions containing high concentrations of alcohol can temporarily weaken the structure of polyurethane material.For polyurethane catheters, minimize exposure to alcohol solutions.Do not expose the catheter to acetone or acetone/alcohol solutions.Do not use if package is opened or damaged.Do not cut stylet.If cut, stylet can potentially damage the catheter and harm the patient.Never use force to advance the catheter.Resistance could indicate a vein obstruction or malposition of the catheter.Never use force to remove the stylet.Resistance can damage the integrity of the catheter and the stylet.Do not hold the catheter with forceps while removing the stylet.Syringes smaller than 10 ml can generate high pressures (greater than 40 psi) capable of rupturing the catheter.Never place tape strips over the catheter tubing.This will compromise the strength and integrity of the tubing.
 
Event or Problem Description
Picc implantation was performed for the patient on (b)(6), and fluid leakage was found on (b)(6).

Brand Name
FIRST PICC S/L 18GA (4F) 1.35MM X 65CM
Common Device Name
FIRST PICC
MDR Report Key12320613
Report Number0001625425-2021-01063
Device Sequence Number4418222
Product Code FOZ
UDI-Device Identifier00886333209682
UDI-Public00886333209682
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2023
Device Model Number384157
Device Catalogue Number384157
Device Lot Number11344127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/31/2021
Supplement Date Received by Manufacturer07/31/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date09/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;